MathSciNet Relay Station
MathSciNet bibliographic data
MR2475641 (2010g:03099) 03F60 (03E15 54E35)
Brattka, Vasco; Gherardi, Guido Borel complexity of topological operations on computable metric spaces. J. Logic Comput. 19 (2009), no. 1, 45–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement